# SDR FDEA2020070211406

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,444 hours, 15,993 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT LEAK AT FL 370 WITH ENGINE ANTI-ICE ON.  COMPLETED QRH AND SECURED ENGINE ANTI-ICE AND LIGHT WENT OUT WITH NO SECONDARIES.  REMOVED STAND OFF CLAMPS FOR ACCESS AND POSITIONING OF LEADING EDGE DUCTING.  REMOVED AND REPLACED 5 WORN LEADING EDGE CLAMPS PER MM CHP 36-11-01-4.  RE-INSTALLED STAND OFF CLAMPS AS WELL.  PERFORMED FIRST LEAK CK WITH APU AIR PER JRH NO LEAKS NOTED.  PERFORMED ENGINE RUN PER JRH AND RECHECKED TORQUE ON ALL REPLACED CLAMPS.  NO LEAKS NOTED.  CLOSED GEAR DOORS PER 32-10-00 AND A/C DOORS PER 52-48-03.  LEADING EDGE PANELS NEED RE-INSTALL AND P-50 DOOR OPEN FOR FINAL CK OF CARD FOR FAULTS.
